Author: Jeroen Wackers; Ganbo Deng; Alban Leroyer; Patrick Queutey; Michel Visonneau;

Title: Adaptive grid refinement for hydrodynamic flows

Journal: COMPUTERS & FLUIDS

Volume: 55

Page: 85 - 100

Year: 2012


Author: Paul Labbe; Julien Dompierre; Marie-Gabrielle Vallet; Francois Guibault;

Title: Verification of three-dimensional anisotropic adaptive processes

Journal: INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

Volume: 88

Page: 350 - 369

Year: 2011


Author: Abdellatif Agouzal; Konstantin Lipnikov; Yuri V. Vassilevski;

Title: On optimal convergence rate of finite element solutions of boundary value problems on adaptive anisotropic meshes

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION

Volume: 81

Page: 1949 - 1961

Year: 2011


Author: Weizhang Huang; Robert D. Russell;

Title: Adaptive Moving Mesh Methods

Journal: ADAPTIVE MOVING MESH METHODS SE Applied Mathematical Sciences

Volume: 174

Page: 1 - +

Year: 2011 SN 0066-5452 BN 978-1-4419-7915-5


Author: U. Hetmaniuk; P. Knupp;

Title: A mesh optimization algorithm to decrease the maximum interpolation error of linear triangular finite elements

Journal: ENGINEERING WITH COMPUTERS

Volume: 27

Page: 3 - 15

Year: 2011


Author: Changqiu Jin; Kun Xu; Songze Chen;

Title: A Three Dimensional Gas-Kinetic Scheme with Moving Mesh for Low-Speed Viscous Flow Computations

Journal: ADVANCES IN APPLIED MATHEMATICS AND MECHANICS

Volume: 2

Page: 746 - 762

Year: 2010


Author: Xianping Li; Weizhang Huang;

Title: An anisotropic mesh adaptation method for the finite element solution of heterogeneous anisotropic diffusion problems

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 229

Page: 8072 - 8094

Year: 2010


Author: Duan Wang; Ruo Li; Ningning Yan;

Title: An Edge-Based Anisotropic Mesh Refinement Algorithm and its Application to Interface Problems

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 8

Page: 511 - 540

Year: 2010


Author: Pengtao Sun; Long Chen; Jinchao Xu;

Title: Numerical Studies of Adaptive Finite Element Methods for Two Dimensional Convection-Dominated Problems

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 43

Page: 24 - 43

Year: 2010


Author: van Dam, A. P. A. Zegeling;

Title: Balanced Monitoring of Flow Phenomena in Moving Mesh Methods

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Volume: 7

Page: 138 - 170

Year: 2010


Author: Weizhang Huang; Xianping Li;

Title: An anisotropic mesh adaptation method for the finite element solution of variational problems

Journal: FINITE ELEMENTS IN ANALYSIS AND DESIGN

Volume: 46

Page: 61 - 73

Year: 2010


Author: Abdellatif Agouzal; Yuri V. Vassilevski;

Title: Minimization of gradient errors of piecewise linear interpolation on simplicial meshes

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 199

Page: 2195 - 2203

Year: 2010


Author: Thi Thi Zin; Hiromitsu Hama; Pyke Tin;

Title: SPATIAL IMAGE RETRIEVAL BASED ON DYNAMIC THRESHOLDING

Journal: INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL

Volume: 5

Page: 4051 - 4059

Year: 2009


Author: Emmanuil H. Georgoulis; Edward Hall; Paul Houston;

Title: Discontinuous Galerkin methods on hp-anisotropic meshes II: a posteriori error analysis and adaptivity

Journal: APPLIED NUMERICAL MATHEMATICS

Volume: 59

Page: 2179 - 2194

Year: 2009


Author: Guoxi Ni; Song Jiang; Kun Xu;

Title: Remapping-free ALE-type kinetic method for flow computations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 228

Page: 3154 - 3171

Year: 2009


Author: Doug Pagnutti; Carl Ollivier-Gooch;

Title: A generalized framework for high order anisotropic mesh adaptation

Journal: COMPUTERS & STRUCTURES

Volume: 87

Page: 670 - 679

Year: 2009


Author: Hoa Nguyen; Max Gunzburger; Lili Ju; John Burkardt;

Title: Adaptive anisotropic meshing for steady convection-dominated problems

Journal: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING

Volume: 198

Page: 2964 - 2981

Year: 2009


Author: Chunwu Wang; Huazhong Tang; Tiegang Liu;

Title: An adaptive ghost fluid finite volume method for compressible gas-water simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 227

Page: 6385 - 6408

Year: 2008


Author: Guoxian Chen; Huazhong Tang; Pingwen Zhang;

Title: Second-order accurate Godunov scheme for multicomponent flows on moving triangular meshes

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Volume: 34

Page: 64 - 86

Year: 2008


Author: HG Roos; M Stynes; L Tobiska;

Title: Robust Numerical Methods for Singularly Perturbed Differential Equations: Convection-Diffusion-Reaction and Flow Problems

Journal: ROBUST NUMERICAL METHODS FOR SINGULARLY PERTURBED DIFFERENTIAL EQUATIONS: CONVECTION-DIFFUSION-REACTION AND FLOW PROBLEMS SE Springer Series in Computational Mathematics

Volume: 24

Page: 1 - 604

Year: 2008 SN 0179-3632 BN 978-3-540-34466-7


Author: Zhengru Zhang; Huazhong Tang;

Title: An adaptive phase field method for the mixture of two incompressible fluids

Journal: COMPUTERS & FLUIDS

Volume: 36

Page: 1307 - 1318

Year: 2007


Author: Jun Jiang; Yunqing Huang; Shi Shu; Shi Zeng;

Title: Some new discretization and adaptation and multigrid methods for 2-D 3-T diffusion equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 224

Page: 168 - 181

Year: 2007


Author: Changqiu Jin; Kun Xu;

Title: A unified moving grid gas-kinetic method in Eulerian space for viscous flow computation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Volume: 222

Page: 155 - 175

Year: 2007


Author: Abdul Q. M. Khaliq; Qin Sheng;

Title: On the monotonicity of an adaptive splitting scheme for two-dimensional singular reaction-diffusion equations

Journal: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS

Volume: 84

Page: 795 - 806

Year: 2007


Author: Andrea Cangiani; Endre Suli;

Title: The residual-free-bubble finite element method on anisotropic partitions

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Volume: 45

Page: 1654 - 1678

Year: 2007


Author: Weiming Cao;

Title: An interpolation error estimate on anisotropic meshes in R(n) and optimal metrics for mesh refinement

Journal: SIAM JOURNAL ON NUMERICAL ANALYSIS

Volume: 45

Page: 2368 - 2391

Year: 2007


Author: Emmanuil H. Georgoulis; Edward Hall; Paul Houston;

Title: Discontinuous Galerkin methods for advection-diffusion-reaction problems on anisotropically refined meshes

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 30

Page: 246 - 271

Year: 2007


Author: ZH Qiao; ZL Li; T Tang;

Title: A finite difference scheme for solving the nonlinear Poisson-Boltzmann equation modeling charged spheres

Journal: JOURNAL OF COMPUTATIONAL MATHEMATICS

Volume: 24

Page: 252 - 264

Year: 2006


Author: Yana Di; Ruo Li; Tao Tang; Pingwen Zhang;

Title: Moving mesh methods for singular problems on a sphere using perturbed harmonic mappings

Journal: SIAM JOURNAL ON SCIENTIFIC COMPUTING

Volume: 28

Page: 1490 - 1508

Year: 2006